Weyl Type Asymptotics and Bounds for the Eigenvalues of Functional-Difference Operators for Mirror Curves

File Description SizeFormat 
weyl-final.pdfAccepted version340.62 kBAdobe PDFView/Open
Title: Weyl Type Asymptotics and Bounds for the Eigenvalues of Functional-Difference Operators for Mirror Curves
Authors: Laptev, A
Schimmer, L
Takhtajan, LA
Item Type: Journal Article
Issue Date: 2-Feb-2016
Date of Acceptance: 2-Feb-2016
URI: http://hdl.handle.net/10044/1/33629
DOI: http://dx.doi.org/10.1007/s00039-016-0357-8
ISSN: 1420-8970
Publisher: Springer Verlag
Start Page: 288
End Page: 305
Journal / Book Title: Geometric and Functional Analysis
Volume: 26
Issue: 1
Copyright Statement: © Springer Verlag 2016. The final publication is available at Springer via http://dx.doi.org/10.1007/s00039-016-0357-8
Keywords: Science & Technology
Physical Sciences
Mathematics
General Mathematics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx